Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The spectral mapping theorem in several variables


Author: Robin Harte
Journal: Bull. Amer. Math. Soc. 78 (1972), 871-875
MSC (1970): Primary 47D99, 46H99; Secondary 47A10, 47A60
DOI: https://doi.org/10.1090/S0002-9904-1972-13066-0
MathSciNet review: 0298419
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. J. Bernau, The spectral theorem for normal operators, J. London Math. Soc. 40 (1965), 478-486. MR 31 #3864. MR 179617
  • 2. J. Bunce, The joint spectrum of commuting nonnormal operators, Proc. Amer. Math. Soc. 29 (1971), 499-505. MR 283602
  • 3. L. A. Coburn and M. Schechter, Joint spectra and interpolation of operators, J. Functional Analysis 2 (1968), 226-237. MR 37 #3364. MR 227780
  • 4. R. E. Harte, Spectral mapping theorems, Proc. Roy. Irish Acad, (to appear). MR 326394
  • 5. G. F. Simmons, Introduction to topology and modern analysis, McGraw-Hill, New York, 1965. MR 146625

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D99, 46H99, 47A10, 47A60

Retrieve articles in all journals with MSC (1970): 47D99, 46H99, 47A10, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13066-0

American Mathematical Society